# SDR AALA201906129006

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 17,029 hours, 6,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF SPONGY / DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-22-14.
